Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 514–533 (Mi tvp4405)  

This article is cited in 8 scientific papers (total in 8 papers)

Variations on the Berry–Esseen theorem

B. Klartag, S. Sodin

Tel Aviv University, School of Mathematical Sciences

DOI: https://doi.org/10.4213/tvp4405

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 403–419

Bibliographic databases:

Received: 06.03.2009
Language:

Citation: B. Klartag, S. Sodin, “Variations on the Berry–Esseen theorem”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 514–533; Theory Probab. Appl., 56:3 (2011), 403–419

Citation in format AMSBIB
\Bibitem{KlaSod11}
\by B.~Klartag, S.~Sodin
\paper Variations on the Berry--Esseen theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 514--533
\mathnet{http://mi.mathnet.ru/tvp4405}
\crossref{https://doi.org/10.4213/tvp4405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136463}
\elib{https://elibrary.ru/item.asp?id=20732917}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 403--419
\crossref{https://doi.org/10.1137/S0040585X97985522}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867726378}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4405
  • https://doi.org/10.4213/tvp4405
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cambareri V., Mangia M., Pareschi F., Rovatti R., Setti G., “Low-Complexity Multiclass Encryption By Compressed Sensing”, IEEE Trans. Signal Process., 63:9 (2015), 2183–2195  crossref  mathscinet  isi
    2. Bobkov S.G., Chistyakov G.P., Goetze F., “Second-Order Concentration on the Sphere”, Commun. Contemp. Math., 19:5 (2017), 1650058  crossref  mathscinet  zmath  isi
    3. Goetze F., Naumov A., Ulyanov V., “Asymptotic Analysis of Symmetric Functions”, J. Theor. Probab., 30:3 (2017), 876–897  crossref  mathscinet  zmath  isi
    4. Yu N.Yu., “Indistinguishability and Energy Sensitivity of Gaussian and Bernoulli Compressed Encryption”, IEEE Trans. Inf. Forensic Secur., 13:7 (2018), 1722–1735  crossref  isi
    5. Bobkov S.C., Goetze F., Sambale H., “Higher Order Concentration of Measure”, Commun. Contemp. Math., 21:3 (2019), 1850043  crossref  mathscinet  zmath  isi  scopus
    6. Bobkov S.G., “Edgeworth Corrections in Randomized Central Limit Theorems”, Geometric Aspects of Functional Analysis: Israel Seminar (Gafa) 2017-2019, Vol i, Lect. Notes Math., Lecture Notes in Mathematics, 2256, eds. Klartag B., Milman E., Springer International Publishing Ag, 2020, 71–97  crossref  mathscinet  isi
    7. Bobkov S.G. Chistyakov G.P. Goetze F., “Poincare Inequalities and Normal Approximation For Weighted Sums”, Electron. J. Probab., 25 (2020), 155  crossref  mathscinet  isi
    8. Bobkov S.G., Chistyakov G.P., Goetze F., “Normal Approximation For Weighted Sums Under a Second-Order Correlation Condition”, Ann. Probab., 48:3 (2020), 1202–1219  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:611
    Full text:246
    References:87

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021